Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 102, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 4, 2019, 3:32 AM EST. It took effect at Dec 4, 2019, 8:00 PM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2019, 3:32 AM EST (08:32 UTC)
- In effect from
- Dec 4, 2019, 8:00 PM EST
- Expired
- Dec 6, 2019, 3:00 AM EST
- In force
- 31 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
075 WHUS71 KPHI 040832 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 AM EST Wed Dec 4 2019 ANZ450>455-042200- /O.NEW.KPHI.SC.Y.0102.191205T0100Z-191206T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 8:00 PM this evening until 7:00 PM Thursday. * WINDS AND SEAS...West to northwest winds 15 to 20 knots with gusts up to 30 knots tonight and Thursday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-042200- /O.NEW.KPHI.SC.Y.0102.191205T0100Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 332 AM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 8:00 PM this evening until 7:00 PM Thursday. * WINDS AND SEAS...West to northwest winds 15 to 20 knots with gusts up to 30 knots tonight and Thursday. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
7 follow-up statements
330 WHUS71 KPHI 041258 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 758 AM EST Wed Dec 4 2019 ANZ450>455-050100- /O.CON.KPHI.SC.Y.0102.191205T0100Z-191206T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 758 AM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST THURSDAY... * WHAT...West to northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 8 PM this evening to 7 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-050100- /O.CON.KPHI.SC.Y.0102.191205T0100Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 758 AM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST THURSDAY... * WHAT...West to northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 PM this evening to 7 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
561 WHUS71 KPHI 042011 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 311 PM EST Wed Dec 4 2019 ANZ450>455-050915- /O.EXT.KPHI.SC.Y.0102.191205T0100Z-191206T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 PM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EST THURSDAY... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 8 PM this evening to 10 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-050915- /O.CON.KPHI.SC.Y.0102.191205T0100Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 311 PM EST Wed Dec 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST THURSDAY... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 8 PM this evening to 7 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
164 WHUS71 KPHI 050825 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 325 AM EST Thu Dec 5 2019 ANZ450>455-060000- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-191206T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 AM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-060000- /O.CON.KPHI.SC.Y.0102.000000T0000Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 325 AM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Delaware Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CMS
643 WHUS71 KPHI 052033 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 PM EST Thu Dec 5 2019 ANZ450>455-060100- /O.CON.KPHI.SC.Y.0102.000000T0000Z-191206T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 PM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-060000- /O.CON.KPHI.SC.Y.0102.000000T0000Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 PM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West and northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Delaware Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS71 KPHI 060000 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 700 PM EST Thu Dec 5 2019 ANZ430-431-060100- /O.EXP.KPHI.SC.Y.0102.000000T0000Z-191206T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 700 PM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds continue to diminish, falling below advisory levels this evening. Therefore, the Small Craft Advisory will be allowed to expire. $$ ANZ450>455-060500- /O.CON.KPHI.SC.Y.0102.000000T0000Z-191206T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 700 PM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
650 WHUS71 KPHI 060456 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1156 PM EST Thu Dec 5 2019 ANZ450>455-060800- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-191206T0800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1156 PM EST Thu Dec 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST FRIDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 3 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CMS
910 WHUS71 KPHI 060752 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 252 AM EST Fri Dec 6 2019 ANZ450>455-062200- /O.EXP.KPHI.SC.Y.0102.000000T0000Z-191206T0800Z/ /O.NEW.KPHI.SC.Y.0103.191206T1700Z-191207T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 252 AM EST Fri Dec 6 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EST EARLY THIS MORNING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt becoming west tonight. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...From noon today to 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-062200- /O.NEW.KPHI.SC.Y.0103.191207T0200Z-191207T1100Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 252 AM EST Fri Dec 6 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EST SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Lower Delaware Bay. * WHEN...From 9 PM this evening to 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CMS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 3:30 AM EST, 2 minutes earlier.
Area forecast discussion, Dec 4, 3:30 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
330 AM EST Wed Dec 4 2019
.SYNOPSIS...
Strong low pressure will continue to move through the Canadian
Maritimes today while a weaker area of low pressure will trail
behind it over Quebec. A weak cold front will move through our
area later today, then high pressure will build southwest of our
region Thursday. A stronger, but mostly dry, cold front sweeps
across our area later Friday. High Pressure builds in overhead
Saturday before shifting offshore Sunday. A warm front lifts to
our north Sunday, and then a cold front will arrive Tuesday.
&&
.NEAR TERM /TODAY/...
A mid level short wave trough passing overhead early this morning
was bringing some light snow showers and flurries to parts of
eastern Pennsylvania around 3:00 AM. The light snow showers and
flurries will drift eastward into parts of northeastern Maryland,
northern Delaware and New Jersey. The trough and the light
precipitation should be off the coast by daybreak. A light dusting of
snow is possible in spots.
We are anticipating a mostly cloudy sky for today with a southwest
to west wind around 5 to 10 MPH. High temperatures are expected to
be in the 40s, with readings not getting above the 30s in the Pocono
Region and in far northern New Jersey.
Another more robust mid level short wave trough wave located over
Lake Michigan and vicinity early this morning. The feature will
progress to the east southeast and it should begin to approach our
region toward evening. We will introduce a chance of light showers
(mainly in the form of rain) late in the day.
&&
.SHORT TERM /TONIGHT/...
A mid level short wave trough is forecast to pass overhead this
evening. It should be accompanied by scattered rain showers from
around the Interstate 95 Corridor southeastward. A mix of rain and
snow showers is anticipated from Berks County and upper Bucks County
into northern New Jersey. Any precipitation that falls in the Pocono
Region and in far northern New Jersey should be in the form of snow
showers. Precipitation amounts are forecast to be very light.
The short wave is expected to be off the coast by midnight, taking
any precipitation with it. Clouds are forecast to linger through
most of the night.
The wind is forecast to become west northwest and it should increase
around 10 MPH. Low temperatures are expected to range from the
middle 20s on the Pocono Plateau to the middle 30s in southern
Delaware and in the adjacent counties of eastern Maryland.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Summary...Much colder air arrives to start the weekend, then
turning much warmer early next week in advance of showers and a
cold front.
Synoptic Overview...At the start of the extended a fairly
amplified upper-lvl trough will be moving off to the northeast
with the h5 flow backing more zonal in its wake on Thursday. At
the surface, high pressure will briefly build in over the SE US
for Thursday before moving offshore Friday. A shortwave will
clip the northern part of our area Friday, with the weak
surface low passing just north of our area. Surface high
pressure will build in from the west on Saturday before shifting
offshore on Sunday. A warm front is expected to pass through the
area on Sunday, and deep-layer southerly flow will increase
early next week ahead of an amplifying mid-lvl trough and sfc.
cyclone over the Central US. The primary surface low is
expected to pass over the Central Great Lakes, Monday into
Tuesday with guidance generally indicating cold frontal passage
for our area sometime late Tuesday.
Dailies:
Thursday... A fairly quiet day in between shortwaves. The most
notable thing will likely be the cool WNW breeze (wind gusts
likely over 30 mph at times) as the pressure gradient tightens
between the Atlantic Low and the building SE US high (and cold
advection aloft improves mixing). A decent amount of sun will be
mixed in with some stratocu (likely thicker over the NW). Highs
generally in the low to mid 40s with lows in the upper 20s and
lower 30s.
Friday... A clipper system will pass by Friday afternoon, but
will likely not produce too much in the way of measurable
precipitation given that the limited dynamics slide to our north
and moisture will be somewhat limited. Highest chances for rain
and snow showers will be over the North and west. A period of
southwesterly flow ahead of Friday afternoon's cold front should
allow temperatures to reach the mid to upper 40s (lower 50s in
Delmarva) with mostly cloudy skies due to the aforementioned
wave.
Saturday... A cold and dry day as high pressure builds in from
the west. Despite mostly sunny skies, the cold airmass will
result in most areas maxing out in the mid to upper 30s, apart
from the Poconos (sub-freezing) and Delmarva (lower 40s).
Saturday night could see some fairly efficient radiative cooling
in the usual prone spots, so retained previous forecast's MinT
grid which was lower than most guidance.
Sunday... A transition day as warmer southerly return flow moves
into the area on the western side of the departing high. Should
remain dry but generally expect maxes to be about 10 degrees
warmer than Saturday.
Monday/Tuesday... This will be the most likely period for any
precipitation as various shortwaves pivot towards the area
within a broader trough over Hudson Bay. We will have a chance
of some overunning precipitation on Monday but guidance is not
in good agreement over the placement/intensity of this
precipitation so broadbrushed low-end likely PoPs during the
day on Monday. At this point all signs point to a rain (w.r.t
ptype) event and only a light-moderate one at that. We should
reside in the warm sector on Monday so expect highs to range
from around 50 in the north to 60 in Delmarva.
The main area of low pressure is progged to more northwest of
the area on Tuesday with the cold front passing through the area
sometime late Tuesday (perhaps as late as early Wednesday). We
should see another period of precipitation associated with the
front, but given the track of the low (and no signs of coastal
low development) expect that this precipitation will remain
rain.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Cloudy. Ceiling heights are expected to favor the 3500 to
4500 foot range. However, there will be periods with ceilings in the
1500 to 2500 foot range, mainly early this morning and again late
this afternoon. Scattered light snow showers and flurries will occur
early this morning, with scattered rain showers late in the day.
Southwest to west wind 5 to 10 knots. Medium confidence.
Tonight...MVFR ceilings improving to VFR by 03Z. Scattered light
rain showers until around 03Z. The rain showers may mix with or
change to snow showers at KABE and KRDG. West northwest wind around
10 knots. Medium confidence.
OUTLOOK...
Thursday...VFR. Northwesterly winds around 15-20 knots with
gusts up to 30 knots, diminishing to around 5-10kts, losing
gustiness, and shifting more westerly late in the afternoon
into the evening. High confidence
Friday...Generally VFR, although some lower-end VFR cigs will
be possible particularly at KRDG, KABE, and KTTN. Southwest
winds around 10 knots, becoming west and northwest by late in
the afternoon. High confidence in winds, moderate confidence
that all terminals remain VFR
Saturday and Sunday...VFR. Northwest winds 5-10 knots becoming
light and variable Saturday night, then southerly 5-10 knots
Sunday. High confidence
&&
.MARINE...
A southwest to west wind around 10 to 15 knots is expected for
today. The wind is forecast to become west to northwest for tonight
with speeds increasing around 20 knots with gusts of 25 to 30 knots.
As a result, a Small Craft Advisory will begin at 8:00 PM for our
ocean waters and for Delaware Bay.
OUTLOOK...
Thursday...Small Craft Advisory conditions expected with NW
gusts up to 30 knots. Wind gusts should diminish below SCA
criteria Thursday night.
Friday and Saturday...A period of SCA wind gusts is possible
Friday night into Saturday morning behind a cold front. Gusts
should subside below criteria by Saturday morning.
Sunday...Southwesterly winds will increase to around 20 kts on
Sunday however expect winds and seas to largely stay below SCA
criteria (given that it will be a warm advection regime)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 8 PM this evening to 7 PM EST
Thursday for ANZ430-431-450>455.
&&
Synopsis...Carr
Near Term...Iovino
Short Term...Iovino
Long Term...Carr
Aviation...Carr/Iovino
Marine...Carr/IovinoHazardous weather outlook, Dec 4, 3:31 AM EST, 1 minute before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 331 AM EST Wed Dec 4 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-050845- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 331 AM EST Wed Dec 4 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-050845- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 331 AM EST Wed Dec 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Dec 4, 3:22 AM EST, 10 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 322 AM EST Wed Dec 4 2019 PAZ054-055-060>062-101-103-105-041000- Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester- Western Montgomery-Upper Bucks- Including the cities of Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, Collegeville, Pottstown, Chalfont, and Perkasie 322 AM EST Wed Dec 4 2019 ...LIGHT SNOW SHOWERS EARLY THIS MORNING... Light snow showers will occur early this morning in parts of eastern Pennsylvania. The snow showers may leave a light coating at some locations. If you will be going outdoors early this morning, watch for slippery spots, especially on untreated roads, walkways and parking lots. The light snow showers will come to an end by daybreak. Iovino
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.